# SDR ASAA2018071425469

- Difficulty date: July 14, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 18,868 hours, 6,230 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 510901601
- Part serial: 5109016002024
- Condition: Failed
- Location: E&E Bay
- Part time: 7,925 hours, 2,587 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ILLUMINATED ON FWD CABIN TEMP CONTROL. EXTINGUISHED ON MASTER RESET. CANNOT CONTROL SUPPLY DUCT TEMP WITH TEMP SELECTOR KNOB. GROUNDED - YES. NR 2 P/Z CONTROLLER LOGGED FWD ZONE CABIN SENSOR FAULT. REF AMM 21-61-10 CLEANED SENSOR, NO HELP. UNABLE TO RESET FAULT. REPLACED NR 2 TEMP CONTROLLER PER AMM 21-61-20. PACK TEMP CONTROLLER BITE TEST PASSED NO FAULTS NOTED PER AMM 21-61-00. CABIN TEMP OPERATIONAL TEST SUCCESSFUL PER AMM 21-61-00.
